# SDR 96ZZZX3729

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N144H
- Make and model: Bell 206B
- Aircraft serial: 4348
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 206040118001
- Condition: Defective
- Location: M/R Drive
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COUPLING NOT PROPERLY COATED.  REPLACED WITH NEW COUPLING.
